# SDR SWAA2012092407909

- Difficulty date: August 8, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 62,304 hours, 52,210 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C25841
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL SKIN OF RUDDER CRACKED AT LEVEL OF FIN WL 107.09+7.  REPAIRED SKIN IAW SRM.
